Beechworth Chain Gang Mountain Bike Club
2021 VICXS R3 - Beechworth

Details
Date
Sun, 18 Jul 2021
Entries open
Now
Entries close
Wed, 14 Jul 2021 11:59 PM AEST
Scratch cut-off
Wed, 14 Jul 2021 11:59 PM AEST
Pay online by
Fri, 23 Jul 2021 11:59 PM AEST

2021 VICTORIAN CX SERIES (VICXS)

Proudly hosted by

Round 3 - Beechworth

Sponsors


GENERAL INFO

Men's Categories: - CX-A, CX-B, CX-C & Open
Women's Categories: - CX-A, CX-B, CX-C & Open
Young Guns: Too young for a full adult category, too old for Kids. Young Guns is for you. Ride the full course, generally for two laps. Can be chaperoned by an adult. Kid's Categories: - This category is generally graded small, medium, larger - Boys & Girls.
Bikes: - CX races are for CX bikes (note: max 35mm tyres & drop handle bars), Opens are for any bike (inc CX bikes).
Series Rules: Victorian CX Series Regulations can be found here

INFORMATION UPDATES

Please check back as this table will be updated progressively in the lead up to the event

Document Expected
Series Guidelines
Course Map prior to the event
Organiser's Technical Guide prior to the event
Series Points
Call-up list after entries close
Live Results

RACE FEES

Seniors (A/B/C/Open): $40
Young Guns: - $15
Kids:  (on the day): Please register on the day until 30min before the kids race
All senior grades and Young Guns need to pre-enter via Entryboss only.


REGISTRATION

On-The-Day Entries:  Entries on the day will not be accepted
Scratching: - online entrants can withdrawal with a self-serve, automated refund within EntryBoss prior to the scratching cut-off.
Time Management:  Please aim to arrive with sufficient time to rego, get ready, familarise yourself with the course, say hi to mates and to warm up. Most people need at least an hour prior their race start.


GRADING

If in doubt, please refer to this article from the FOJCX way-back machine for advice regarding grading. http://fojcx.blogspot.com.au/2014/07/what-grade-please-be-guided-by-your.html


LOCATION

Lake Sambell Caravan Park


RACE SCHEDULE (Provisional)

Call Up Start Time Duration Finish Time
(Winner)
Rego Open (all day) 08:30
Free Practice 1 09:00 50 09:50
Timeslot 1: CX - Mens C (40 Min)
Open Men (30 Min) Young Gun Boys (30 Min)
9:50 10:00 40 10:40
Timeslot 2: CX - Mens B (50 Min) 10:50 11:50 50 11:50
Presentations - AM races 12:00 10 12:10
Free Practice 2 12:15 30 12:45
Presentations - Kids races 12:15 10 12:25
Timeslot 3: CX Womens A (50 Mins) CX Womens B (40 Mins) CX Womens C (40 mins)
Open Women (30 mins) Young Gun Girls (30 Min)
12:35 12:45 50 13:35
Timeslot 4: CX Mens A (60 Mins) 13:35 13:45 60 14:45
Presentations - PM Races 15:00 20 15:20

Subject to change.

Start procedures: 

Riders need to present for their race start at least 10 minutes ahead of the scheduled start time so that they can be Called-Up by the Commissaires. See the series rules for the call up procedure.

Riders in timeslots with multiple categories racing:

We generally stagger the start for riders with shorter race durations, which means once the chequered flag comes out, that signifies the end of the race for all categories. This means, for instance, Women A racing for 50 minutes will start at the schedule start time, with Women B who are racing for 40 minutes starting approx 10 minutes later - with everyone finishing together. It's still a good idea to be in the start area early for you call up, regardless of whether you have a staggered start or not (because: logistics of organising people).


SPECIAL NOTICES

CX bikes must run CX tyres - 35mm max width (as written on tyre with tiny allowance for tyre flare on wide rims). Definitely no gravel grinder or Monster Cross tyres in CX Race Category. Riders can race Opens with any tyre, any bike.
PITS will be in operation: - As is the tradition in cyclo-cross, mechanical assistance must be taken from the designated pit area. Spare wheels & bike changes cannot be taken from random locations on the course - only in the pits. Riders must run the course to the pits if their bike is unrideable. We will run double-sided pits so the max distance to pits should be no more than half a lap depending on course layout.
Series Races - minimum ages? - Open category races are not part of the VIC CX Series points aggregate and are regarded as 'club racing' categories. The minimum age for Series races is riders born 2005 - J19 riders in 2022. Junior riders (J15 and above), with suitable experience, looking to race the full course for a full race duration can enter Open.


MEMBERSHIP

Membership: - All riders need to be members to race (kids race excluded). Either AusCycling or legacy MTBA Race Competition memberships. 14-day trial memberships are permitted for the Open Category only.

RIDERS WHO DO NOT VERIFY AT ENTRY NEED TO PRESENT PROOF OF MEMBERSHIP AT REGISTRATION
Please make sure your EntryBoss Profile info that you provide to organisers is up-to-date and valid.


ABOUT BEECHWORTH

FACILITIES:
Parking: Follow the signs.
Toilets:
Coffee Guy:
Food:
Beer:
Water:
Electricity:


CONTACT

Event Contact

Ben Kraus Event/Race Director
info@bridgeroadbrewers.com.au https://beechworthchaingang.com.au

Entries and Grading

AusCycling
vic.racing@cycling.org.au

COVID-19 Notice

We are taking COVID-19 restrictions seriously.
By entering this event, you agree to the following:

  • you agree to follow Government COVID recommendations applicable to your jurisdiction
  • you agree to follow the Event's COVID directives
  • you agree that you may be asked to leave the event for non-compliance
  • we appreciate your cooperation, our intention is simply to run a safe event.
Entry prices

Online pricing:

Regular entry
$40.00
Young Guns
$15.00

A payment card fee may apply (calculated at checkout).

Actions available